# SDR SWAA061146

- Difficulty date: April 5, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 49,463 hours, 44,467 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Part number: 6546539
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  1/2D CHECK, FOUND FUSELAGE BELTFRAME CRACKED AT LOWER INBD FLANGE, BS 616, STR 17R.  REPAIRED BELTFRAME PER TRM.
